MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ BI-EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ BI-EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 385163
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd q-syte¿ bi-extension set octopus piece broke and caused prostin to leak out.The following information was provided by the initial reporter, translated from (b)(6) to english: "octopus piece broken off in orange lumen of cl causing leakage of prostin." "did the defect affect a patient? more or less.The medication (prostin) that was running had to be doubled.The question is whether this had to be done anyway or whether it was due to the leakage of the infusion.".
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
It was reported that the bd q-syte¿ bi-extension set octopus piece broke and caused prostin to leak out.The following information was provided by the initial reporter, translated from dutch to english: "octopus piece broken off in orange lumen of cl causing leakage of prostin." "did the defect affect a patient? more or less.The medication (prostin) that was running had to be doubled.The question is whether this had to be done anyway or whether it was due to the leakage of the infusion.".
 
Additional Manufacturer Narrative
H6: investigation summary our quality engineer inspected the 3 photos submitted for evaluation.The reported issue of component damage ¿ leak was not confirmed since a physical sample is required to confirm the reported defect.The supplied photos were examined, and it could be seen that there is breakage at the male connection site of the product.The breakage seen in the photo is commonly caused when excess force is applied to the product.Bd cannot confirm the cause of the failure to our manufacturing process since no sample was returned for evaluation.A device history record review was not performed since no batch number was reported.H3 other text : see h10.

Brand Name
BD Q-SYTE¿ BI-EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12923373
Report Number9610847-2021-00580
Device Sequence Number5737311
Product Code FPA
UDI-Device Identifier50382903851633
UDI-Public50382903851633
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number385163
Device Catalogue Number385163
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer01/18/2022
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown